# SDR GTIA2023051737188

- Difficulty date: May 14, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N929NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9395
- Aircraft time: 9,810 hours, 4,037 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR BOTTLE PRESS LOW.-SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00.A/C OK FOR SERVICE.
